# SDR CALA2023102703211

- Difficulty date: October 25, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 121,795 hours, 18,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Sta252, 238
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - THE FLIGHT DECK EXIT SIGN LIGHT IS INOPERATIVE AFTER PUT SWITCH EMERGENCY LIGHT, P5, TO ON. ADD PHOTO INFO. REMOVED AND REPLACED LIGHT EMERG EXIT, OPS CHECK GOOD PER AMM 33-51-01.  PARTS USED:  1550953,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1550953  SN OFF 3833 IPC REFERENCE # 33-51-01-01-01-30
